# SDR DLL16962267

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1528363
- Condition: Cracked
- Location: Ws 324/329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE UPPER WING SKIN AT THE REAR SPAR UPPER CAP ATTACH LOCATION IN THE FWD ROW AT APPROX IWS 324  AND IN THE AFT ROW AT IWS 329.  THE CRACKS WERE REMOVED BY OVERSIZING NEARBY HOLES.
